# SDR K11A2022061700130

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 57,508 hours, 40,215 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Failed
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE ALERT ON LOG PAGE 737-001-7778 AND SECOND FLIGHT LP 737-001-7779. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: LP 7778, R&R CABIN PRESSURE CONTROLLER IAW B737 AMM 21-31-21, OPS CHECKS GOOD NO DEFECTS NOTED. CORRECTIVE ACTION ON LP 7779 TROUBLESHOT AND 
FOUND #2 ENGINE NOT PUTTING OUT BLEED AIR, FOUND WIRE HARNESS FOR BLEED AIR REGULATOR NOT SECURE, SECURED WIRE HARNESS IAW SWPM 20-10-11, PERFORMED ENGINE RUNS IAW B737 AMM 71-00-00, SYSTEM OPS CHECKED GOOD
